09-12-2005, 02:59 PM #1
Test/Tren/Anavar results after week 1..
Started my test/tren /anavar cycle 1 week ago.
Anavar 100mg e/d
Test cyp 600mg e/w
Tren acetate 100mg eo/d
(after 2 weeks Tren enanthate 400mg e/w)
After 1 week all I can say is FOK!
I've got a lump in my hiney so bad I can hardly sit.
My legs are so painfull and 'full' I can't do any leg exercise.
I have gained zero strength, but actually lost a bit.
My joints are sore.
I don't have pumps anymore but pains.
I'm sweating my @ss off 24/7.
I have no enhanced mood or extra appetite.
And wordt of all, my nuts are tingling in a non-pleasant way!
So basically I hate it!
(do have to mention that I've gained about 6 pounds during this week!)
I have to say that this is the first time I'm using Tren.
Used to do Test with Winny and/or d-bol and loooved it.
But this sh!t is almost unbearable.
Wife tells me 1 day I'm loosing fat (main goal with a little quality mass) next day she tells me I'm retaining water.
Is this normal with tren (from the posts I've read it should be)!?
Guys, are the results in a few weeks really worth going on with this torture!?
09-12-2005, 03:08 PM #2
- Join Date
- Apr 2004
- In The Kitchen :)
- Blog Entries
09-12-2005, 03:18 PM #3
09-12-2005, 03:27 PM #4
Yeah thought so, it had to come from Tren .
would 300mg per week still be anough for decent results?? (+ the test and ana)?
At the moment I'm runing out of injections sites.
Everyone is hurting and is swolen!
So I'm thinking of lowrring my dosage to 300mg of Tren enenthate per week.
Will this still give me good results? As I'm using this stack as a cutting/lean mass stack. Test make me blow up normally.
09-12-2005, 09:05 PM #5
09-13-2005, 05:52 AM #6
Wish I could tolerate the prop, byt prop always makes me very sick!
09-20-2005, 08:56 PM #7New Member
- Join Date
- Sep 2005
sorry to hear your hurtin!
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)